# SDR AC2A097162

- Difficulty date: August 18, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N21460
- Make and model: Bell 206B-3
- Aircraft serial: 4075
- Aircraft time: 10,262 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Relay
- Part number: 209075323001
- Condition: Open
- Location: Warning System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY HAS A  CIRCUIT OPEN.  NORMALLY CLOSED CONTACTS REMAIN OPEN, HIGH RESISTANCE.  REPLACED RELAY.
